Skip to content
My WebMD Sign In, Sign Up
Weird symptoms
avatar
An_248823 posted:
I am on the depo shot. I had a menstrual bleeding for a week. After a week i started just having blood when i wiped after using the bathroom. when this happened i started feeling nauseous after eating in the mornings. i took a test and it came up negitive. Am i pregnant or is there something else going on?
Reply


Spotlight: Member Stories

My name is Ashley, I am 20 years old. My DH is 24. We got married July 31st, 2009. We found out we were expecting Feb. 2nd of this year. We went to th...More

Helpful Tips

pregnant with negative test results and then a miscarriage
hi girls u had the worst experience we have been trying to get pregnant for a while and then I missed my period I took 8 pregnancy tests ... More
Was this Helpful?
65 of 85 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.